Why is it a different feeling taking morphine and/or vicoden?

Question by reighning: Why is it a different feeling taking morphine and/or vicoden?
I’ve been a hydrocodone addict for 8 months or so..
I ran out ouf my prescription early(was stolen to be precise)
So a buddy of mine came through with a morphine sulfate 100mg that ive been “nibbling” on.
I pinch of small amounts,or larger amounts for my pain and addiction for the day.Everything works fine,but theres no euphoria similar to the hydrocodone?
Is it because the hydrocodone has acetaminophen?

any help would be appreciated.
You didnt even ask if i have prescription for it for pain,you judgemental idoit. Knock it off ? You dont even know me,or what ive been through to have to take them. I know they ae addicting,and with any addicting substance you grow more dependant.an 8 year old can put that together,tool.

Best answer:

Answer by Justin K
All of the opioid drugs (morphine, vicodin, dilaudid, codeine, etc) work by activating certain opioid receptors in your central nervous system. Different drugs activate different receptors to various degrees which is why they feel different. The names of the different receptors is way too complicated to get into here. The key lesson is that they are all physically addictive and if you keep messing around with them it will get harder and harder to stop. Knock it off.

What do you think? Answer below!

Trackback URL

, , , , ,

One Comment on "Why is it a different feeling taking morphine and/or vicoden?"

  1. Artemis
    07/12/2013 at 7:41 pm Permalink

    First poster is right. I don’t much feel like listing receptors and the like, either.
    You, on the other hand, sound childish and immature.
    If you’re using your drugs for their intended purpose you will not develop an addiction. Drug addiction only develops when you no longer need drugs for pain management and instead take them to get a high. An 8 year old can put THAT together.
    I’ve been on fentanyl, morphine, oxycodone, and hydrocodone (and needed them for over three months for the same situation) and I assure you not one of them so much as touched the pain. By the end of things my dosage was enough to kill a man twice my size.
    You say that you’ve been through a lot to take them? Fine and dandy. Clearly you no longer need to be on them or you wouldn’t be having this problem.
    Speak with your doctor, wean yourself off them, and don’t throw your life away. You’re just a kid.

Hi Stranger, leave a comment:

ALLOWED XHTML TAGS:

<a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>

Subscribe to Comments